# SDR AWXA200201118

- Difficulty date: November 13, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 42,487 hours, 19,468 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Part number: 2LA00546901
- Condition: Improper Part
- Location: R/H Overwing
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EVACUATION - DURING INSPECTION THE SLIDE DISARM LIGHTS WOULD NOT EXTINGUISH WHEN DISARMING THE L/H AND R/H OVERWING SLIDES. MAINTENANCE DISCOVERED PIN "B" ON THE L/H OVERWING SLIDE CONNECTOR 5WN1 WAS RECESSED, RESEATED PIN "B" ON L/H OVERWING SLIDE CONNECTOR 5WN1.  ON THE R/H OVERWING SLIDE MAINTENANCE FOUND PIN "F" RECESSED, AND PIN "U" WAS THE TYPE ON CONNECTOR 2WN2. REMOVED AND REPLACED R/H OVERWING SLIDE CONNECTOR 2WN2, OPERATIONAL CHECK OF SLIDE DISARM LIGHTS WAS GOOD.
